Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Fluctuations of eigenvalues of random normal matrices

Ameur, Yacin LU ; Hedenmalm, Håkan and Makarov, Nikolai (2011) In Duke Mathematical Journal 159. p.31-81
Please use this url to cite or link to this publication:
author
; and
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Duke Mathematical Journal
volume
159
pages
31 - 81
publisher
Duke University Press
external identifiers
  • scopus:79960631427
ISSN
0012-7094
language
English
LU publication?
yes
id
89ff1521-7d23-474d-8153-203bd85204eb
date added to LUP
2019-02-27 15:05:10
date last changed
2020-12-29 02:01:53
@article{89ff1521-7d23-474d-8153-203bd85204eb,
  author       = {Ameur, Yacin and Hedenmalm, Håkan and Makarov, Nikolai},
  issn         = {0012-7094},
  language     = {eng},
  pages        = {31--81},
  publisher    = {Duke University Press},
  series       = {Duke Mathematical Journal},
  title        = {Fluctuations of eigenvalues of random normal matrices},
  volume       = {159},
  year         = {2011},
}